# SDR AALA201804049025

- Difficulty date: April 2, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 64,361 hours, 24,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT COVER AT 1L DOOR ORIGINALLY APPEARED TO BE BROKEN. MAINTENANCE RESECURED EMERGENCY EXIT LENS COVER AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
